# SDR SIMA20130325006

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 32,080 hours, 29,396 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2710 THE CREW REPORTED THAT WITH APU RUNNING BLEED OPEN PACK NR 2 MADE NON-REGULAR RUNNING SOUNDS AFTER CYCLING PACK NR 2 AND ODORLESS SMOKE/VAPOR WAS SEEN AROUND THE AIRCRAFT AND FILLED UP THE CABIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE  E1 BLEED VALVE IAW EMB 145 AMM 36-11-05, OPC GOOD, MEL 36-01 RESTORED.  PART NUMBER 3215886-2, S/N 354.  REMOVED AND REPLACED RIGHT ACM IAW EMB 145 AMM 21-51-03 OPS CHECK GOOD, NO LEAKS NOTED AND ETN EM 21-056.  PART NUMBER 8152403, S/N 9908264.  REMOVED AND REPLACED RIGHT DUCT TEMP SENSOR IAW EMB 145 AMM 21-60-03, OPS CHECK GOOD.  PART NUMBER 8152892, S/N 06455.  THE AIRCRAFT WAS RETURNED TO SERVICE.
